RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 4, Pages 636–646 (Mi de143)  

Incorrect problems with a closed non-invertible operator

O. A. Liskovets

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1385 kB)

Bibliographic databases:

UDC: 517.948.35
Received: 24.02.1966

Citation: O. A. Liskovets, “Incorrect problems with a closed non-invertible operator”, Differ. Uravn., 3:4 (1967), 636–646

Citation in format AMSBIB
\Bibitem{Lis67}
\by O.~A.~Liskovets
\paper Incorrect problems with a closed non-invertible operator
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 4
\pages 636--646
\mathnet{http://mi.mathnet.ru/de143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218940}
\zmath{https://zbmath.org/?q=an:0177.42704}


Linking options:
  • http://mi.mathnet.ru/eng/de143
  • http://mi.mathnet.ru/eng/de/v3/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019